# SDR DL72S971383

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564414
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE STR 29R WAS FOUND WITH A CRACK AND CORROSION NEAR STA 950E.  THE DAMAGED SECTION OF THE STRINGER HAS BEEN CUT OUT AND REMOVED BETWEEN STA 950D+10 AND 950E+10.  A NEW SECTION WAS SPLICED IN AND APPROVED PER FAA/DER FORM 8110-3, DER DESIGNATION SO-867, DTD 7-11-97.
